Bulletin of the American Mathematical Society

Review: Laurent Schwartz, Étude des sommes d'exponentielles réelles

Otto Szász

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 52Number 11, Part 1 (1946), 976.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183509791

Citation

Szász, Otto. Review: Laurent Schwartz, Étude des sommes d'exponentielles réelles. Bull. Amer. Math. Soc. 52 (1946), 976. https://projecteuclid.org/euclid.bams/1183509791


Export citation